# SDR AALA20030704

- Difficulty date: June 30, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 12B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
